# SDR NACA20060004

- Difficulty date: January 24, 2006
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N6174C
- Make and model: Doug DC-6A
- Aircraft serial: 44075
- Aircraft time: 52,117 hours
- Engine: Pwa R2800CB3
- Engine time: 1,551 hours
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Condition: Iced
- Location: Nr 4 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

NR 4 ENGINE LOW BMEP AND LOW RPM.  PERFORMED 30 INCH BAROMETRIC RUN PER NAC DC-6 OPS MANUAL SECT 9.200 DETERMINED CARB ICE TO BE PRESENT.  RAN ENGINE TO GREEN RPM, ENGAGED CARB HEAT UNTIL IN GREEN RANGE.  CLEANED ICE FROM CARBURETOR , RAN TO 30 INCH, OP CHECKED GOOD PER OPS MANUAL.  2100 RPM, 30 INCH 610 F/F, 6/4 DROP, 123 BMEP.
